Une loi des grands nombres pour des systèmes de diffusions avec interaction et à coefficients non bornés
Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 2, p. 237-262
@article{AIHPB_1986__22_2_237_0,
     author = {L\'eonard, Christian},
     title = {Une loi des grands nombres pour des syst\`emes de diffusions avec interaction et \`a coefficients non born\'es},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {2},
     year = {1986},
     pages = {237-262},
     zbl = {0597.60053},
     mrnumber = {850759},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1986__22_2_237_0}
}
Léonard, Christian. Une loi des grands nombres pour des systèmes de diffusions avec interaction et à coefficients non bornés. Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 2, pp. 237-262. http://www.numdam.org/item/AIHPB_1986__22_2_237_0/

[Ald] D.J. Aldous, Exchangeability and related topics. École d'été de Saint-Flour, 1983. LNM 1117 (Springer-Verlag). | MR 883646 | Zbl 0562.60042

[Bou] N. Bourbaki, Intégration. Chapitre 9. Hermann, Paris, 1969. | MR 276436 | Zbl 0189.14201

[Daw] D.A. Dawson, Critical Dynamics and Fluctuations for a Mean-Field Model of Cooperative Behavior. Journal of Statistical Physics, t. 31, no. 1, 1983. | MR 711469

[GSk] I.I. Gihmann and A.V. Skorohod, Stochastic differential equations. Springer-Verlag, 1972. | MR 346904 | Zbl 0242.60003

[JoM] A. Joffe and M. Métivier, Weak convergence of séquences of semimartingales with applications to multiple branching processes. Advances in Applied Probability (à paraître), 1985. | Zbl 0595.60008

[Kac] M. Kac, Probability and related topics in the physical sciences, New York: Interscience, 1958. | MR 102849 | Zbl 0087.33003

[Leo] C. Léonard, Thèse de 3e cycle. Université d'Orsay (France), 1984.

[McK] H.P. Mckean, Jr. Propagation of chaos for a class of non-linear parabolic equations. Catholic University (Washington D. C.). Lecture Series in Differential equations, t. 7, 1967. | MR 233437 | Zbl 0181.44401

[Oel] K. Oeschläger, A martingale approach to the law of large numbers for weakly interacting stochastic processes. The Annals of Probability, t. 12, no. 2, 1984, p. 458-479. | MR 735849 | Zbl 0544.60097

[Szn] A.S. Sznitman, Nonlinear Reflecting Diffusion Process, and the Propagation of Chaos and Fluctuations Associated. Journal of Functional Analysis, t. 56, 1984, p. 311-336. | MR 743844 | Zbl 0547.60080